Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 503679, 10 pages
Research Article

Certain -Monoid Properties Preserved by Tracial Approximation

Department of Mathematics, Shanghai Maritime University, 1550 Haigang Avenue New Harbor City, Shanghai 201306, China

Received 31 August 2011; Revised 16 October 2011; Accepted 30 October 2011

Academic Editor: Giovanni Galdi

Copyright © 2011 Qingzhai Fan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. A. Elliott, “On the classification of inductive limits of sequences of semisimple finite-dimensional algebras,” Journal of Algebra, vol. 38, no. 1, pp. 29–44, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. G. A. Elliott and Z. Niu, “On tracial approximation,” Journal of Functional Analysis, vol. 254, no. 2, pp. 396–440, 2008. View at Publisher · View at Google Scholar
  3. Z. Niu, A classification of certain tracially approximately subhomogeneous C*-algebras, Ph.D. thesis, University of Toronto, 2005.
  4. H. Lin, An Introduction to the Classification of Amenable C*-Algebras, World Scientific, River Edge, NJ, USA, 2001.
  5. Q. Fan and X. Fang, “Non-simple tracial approximation,” Houston Journal of Mathematics, vol. 37, pp. 1249–1263, 2011. View at Google Scholar
  6. F. Wehrung, “Restricted injectivity, transfer property and decompositions of separative positively ordered monoids,” Communications in Algebra, vol. 22, no. 5, pp. 1747–1781, 1994. View at Publisher · View at Google Scholar